Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Boundary functionals for the superposition of a random walk and a sequence of independent random variables


Authors: I. I. Ezhov and V. F. Kadankov
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 9-22
MSC (2000): Primary 60J05, 60J10; Secondary 60J45
Published electronically: January 23, 2008
MathSciNet review: 2321177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the superposition of a random walk and a sequence of independent random variables, we obtain the moment generating functions of the joint distribution of the first passage time and overshoot over a level, and those of the joint distribution of the first exit time from an interval and the value of the superposition at the exit time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J05, 60J10, 60J45

Retrieve articles in all journals with MSC (2000): 60J05, 60J10, 60J45


Additional Information

I. I. Ezhov
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka Street, 01601, Kyiv, Ukraine

V. F. Kadankov
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka Street, 01601, Kyiv, Ukraine
Email: kadankov@voliacable.com

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00710-7
PII: S 0094-9000(07)00710-7
Keywords: Boundary functionals, first exit time from an interval for a random walk, the superposition of a random walk and a sequence of independent random variables
Received by editor(s): April 25, 2005
Published electronically: January 23, 2008
Article copyright: © Copyright 2007 American Mathematical Society